9 doctors weighed in:
How can you tell if someone is seriously overdosing from an opiate?
9 doctors weighed in

Dr. Qamar Khan
Pain Management
4 doctors agree
In brief: If you are
worried then confront this individual about your concerns and maybe enter a voluntary detox program. Honesty is very helpful, however be read for a backlash.
Many people that are lost in their addiction will be very angry and resentful towards this honesty. If needed, ask their family for help. Lastly, you can even call the authorities if they pose a risk to society or themselves.

In brief: If you are
worried then confront this individual about your concerns and maybe enter a voluntary detox program. Honesty is very helpful, however be read for a backlash.
Many people that are lost in their addiction will be very angry and resentful towards this honesty. If needed, ask their family for help. Lastly, you can even call the authorities if they pose a risk to society or themselves.
Dr. Qamar Khan
Dr. Qamar Khan
Thank
Dr. William Jenkins
Anesthesiology
1 doctor agrees
In brief: The most serious
Side effect of opiates is respiratory depression which can cause death.
Can appear awake but not breathe

In brief: The most serious
Side effect of opiates is respiratory depression which can cause death.
Can appear awake but not breathe
Dr. William Jenkins
Dr. William Jenkins
Thank
Dr. Albert Pizzo
Family Medicine
1 doctor agrees
In brief: Opiate overdose
They exhibit behaviors similar to being drunk or high.
Slur words, confused often, stumble, incoordinated, sleepy, pin point pupils, personality changes, incoherent, always searching for another fix. Sometimes withdrawl symptoms, shakiness, sweating, pain, screaming or seizures. Sometimes comatose.

In brief: Opiate overdose
They exhibit behaviors similar to being drunk or high.
Slur words, confused often, stumble, incoordinated, sleepy, pin point pupils, personality changes, incoherent, always searching for another fix. Sometimes withdrawl symptoms, shakiness, sweating, pain, screaming or seizures. Sometimes comatose.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Dr. Rita Agarwal
Anesthesiology
In brief: Slow breathing
Pin point pupils, may stop breathing.

In brief: Slow breathing
Pin point pupils, may stop breathing.
Dr. Rita Agarwal
Dr. Rita Agarwal
Thank
Read more answers from doctors